# SDR SWAA2020030442070

- Difficulty date: January 28, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146A3230
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON KEEL BEAM IN THE AFT CARGO BAY BS 807+5" STR 27L OUTBOARD FLANGE         R&R FROM BS 727C+8-807+10 PER: SRM 51-40-02 AND BOEING DRAWING 146A3230
